# SDR UIEA2015091000515

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,976 hours, 16,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EMER EXIT ROW RT SIDE SEAT 20F, LENS COVER MISSING.  REPLACED LENS COVER IAW CMM 25-27-06.  OPERATIONS CHECKED NORMAL.
